# SDR GLBA2003135

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 15,422 hours, 19,050 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Part serial: 2481731
- Condition: Malfunctioned
- Location: Propeller
- Part time: 17 hours, 20 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROP STARTS TO FEATHER WHEN POWER LEVER IS BROUGHT BACK, REMOVED AND REPLACED PROP GOV.
